# SDR UF6A971227

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 75MA1571
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5708 - NR 1 AVIONICS COOLING FAN FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 AVIONICS COOLING FAN.  SYSTEM OPS CHECKED GOOD.  (M)
